Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 491, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 26, 2023, 7:45 PM MDT for Crowley County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2023, 7:45 PM MDT (01:45 UTC)
- Expired
- Jul 26, 2023, 8:15 PM MDT
- In force
- 30 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Crowley County, CO
The radar
The Pueblo radar (KPUX), 39 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.8 hours before the alert went out and 348 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 871 J/kg
- Mixed-layer CIN
- -254 J/kg
- Mixed-layer LCL
- 2642 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
209
WUUS55 KPUB 270145
SVRPUB
COC025-270215-
/O.NEW.KPUB.SV.W.0491.230727T0145Z-230727T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
745 PM MDT Wed Jul 26 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Central Crowley County in southeastern Colorado...
* Until 815 PM MDT.
* At 745 PM MDT, a severe thunderstorm was located near Crowley, or
25 miles northwest of La Junta, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Ordway and Sugar City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3822 10392 3827 10393 3837 10369 3820 10364
TIME...MOT...LOC 0145Z 257DEG 15KT 3826 10385
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Simcoe2 follow-up statements
608
WWUS55 KPUB 270159
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
759 PM MDT Wed Jul 26 2023
COC025-270215-
/O.CON.KPUB.SV.W.0491.000000T0000Z-230727T0215Z/
Crowley CO-
759 PM MDT Wed Jul 26 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR CENTRAL CROWLEY COUNTY...
At 759 PM MDT, a severe thunderstorm was located near Ordway, or 23
miles northwest of La Junta, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Ordway and Sugar City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3822 10387 3829 10388 3837 10369 3820 10364
TIME...MOT...LOC 0159Z 257DEG 15KT 3827 10378
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Simcoe276
WWUS55 KPUB 270211
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
811 PM MDT Wed Jul 26 2023
COC025-270220-
/O.EXP.KPUB.SV.W.0491.000000T0000Z-230727T0215Z/
Crowley CO-
811 PM MDT Wed Jul 26 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CROWLEY COUNTY WILL
EXPIRE AT 815 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 3822 10387 3829 10388 3837 10369 3820 10364
TIME...MOT...LOC 0210Z 257DEG 15KT 3828 10373
$$
MGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:52 PM MDT, 3 hours 53 minutes earlier.
Area forecast discussion, Jul 26, 3:52 PM MDT, 3 hours 53 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 352 PM MDT Wed Jul 26 2023 .SHORT TERM...(This evening through Thursday) Issued at 314 PM MDT Wed Jul 26 2023 Key Messages: 1) Strong to severe thunderstorms possible this evening southeast plains with a similar scenario expected for Thursday. Westerly flow aloft will continue to bring increasing mid and high level monsoon moisture across southern Colorado with elevated CAPE and inverted V soundings favoring damaging wind gusts 60+ mph as storms move off the mountains and across the adjacent lower elevations. DCAPE across the plains will remain quite high...in the 1500+ J/kg range. In spite of that, some storms have been capable of producing locally heavy rainfall given the subtly increasing PWATs within the modest monsoon plume, especially where outflow boundary interactions occur. As storms move east into the southeast plains, better low level moisture and higher elevated CAPE will allow for hail over 1 inch in diameter as they propagate into a more favorable environment...however they are likely to become quickly outflow dominant given the dry subcloud layer. Stronger flow aloft to the north will keep the best deep layer shear to the north of highway 50, where the best chance for severe storms will continue into this evening. Thunderstorms will diminish towards 9 PM. A similar pattern exists for Thursday with a subtle increase in PWATs. Surface winds look a little more westerly tomorrow which may keep higher CAPE farther to the east of the I-25 corridor counties. Again, gusty outflow winds to 50-60 mph could occur anywhere across southern CO given the inverted V soundings. A hail risk will exist for the eastern most plains counties where CAPEs will be greatest in the late afternoon and early evening. The mountains will see an uptick in thunderstorm chances as well, with pockets of heavy rainfall possible, though these are expected to remain localized as storm motions should be a respectable speed...to the east at 20 to 25 mph. This should reduce but not eliminate the risk of flash flooding on burn scars. Given more convective cloud cover, temperatures tomorrow will be cooler which should limit the duration and coverage of Heat Advisory criteria. Therefore no highlights will be issued as clouds will likely offset the heat some. Didn't stray far from model blends for high temperatures. -KT .LONG TERM...(Thursday night through Wednesday) Issued at 314 PM MDT Wed Jul 26 2023 Key messages: 1) Strong to severe thunderstorms will be possible Thursday evening, mainly over the far eastern plains. Main threats will be strong gusty winds of 60 mph or greater and hail up to 2 inches in diameter. 2) Afternoon storms over the mountains and evening storms over the plains will be possible from Friday through Saturday. Severe storms will be possible over the eastern plains. 3) Afternoon and evening thunderstorms will be more confined over the mountains from Sunday through Tuesday, and drier over the eastern plains. 4) Afternoon and evening thunderstorms will have more widespread coverage next Wednesday with a better chance of precip over the plains. 5) Overall temperature trend will be a slight cooldown but remaining above the seasonal average through next Tuesday. Then, notably cooler next Wednesday, and slightly below the seasonal average. Detailed discussion: Thursday night... Stronger, and potentially severe thunderstorms, will be possible tomorrow evening, mainly over the far eastern plains. The latest CAM model data suggests that most of the storms over the far eastern plains will likely begin to merge by around this time which could morph into a linear echo wave pattern (LEWP) towards the later evening hours. If this comes to fruition, there could be a very strong and gusty FFD ahead of it, which may produce straight-line damaging winds greater than 60 mph. The HRRR picks up on this the best, with severe strength winds moving through Bent and Prowers County right around 6 PM, and then through eastern Kiowa County between 7 and 8 PM. In addition, there will also be very high areas of DCAPE, greater than 2000 J/kg over the far eastern plains between 6 to 8 PM, therefore storms that move into this environment, which could also aid in the production of very strong outflow winds that could be in excess of 70 mph. Other threats will be large and damaging hail of possibly 2 inches or greater in diameter. The NAM 3km and WRF-ARW are also picking up on some areas of very high 0-1 km SRH along the leading line of the convection of nearly 400 m2s2, so there also exists the possibility of a few landspouts or even an isolated weak tornado or two, especially embedded within the LEWP. As the evening progresses and the lower levels continue to become more stabilized, any remaining storm should begin to weaken and dissipate with all precip likely coming to an end over the CWA by midnight. Lows will drop mid to upper 60s over the plains, and generally be in the upper 40s and 50s for high country. Friday through Saturday... Models continue to display that the overall longwave pattern will not see much change through the course of this period in the forecast. A well-established ridge over the Colorado will nearly remain stationary with only a slight weakening in the ridge as it slowly propagates towards the east. There will be slightly drier air in place on Friday, but then increasing moisture in the mid-levels on Saturday as the monsoonal pattern continues to become more pronounced and the southwesterly flow over Arizona helps to advect moisture over Colorado with the characteristics of a "dirty ridge." Orographic lifting, with the monsoonal moisture will allow for the development of convection over the higher terrain by early afternoon and then the southwest to westerly flow will force storms to move off the mountains and into the I-25 corridor by late afternoon. There will also continue to be higher dewpoints and more instability further east which will cause storms the move over these areas by later during the evening to become stronger to severe for Friday as some higher dewpoints and better instability remain in place. As the ridge continues to slightly weaken overhead and propagate further east, it will allow for temperatures to only slightly cool for both days, but remain above the seasonal average for most areas. Plains will remain the hottest, where there will also be downsloping westerly winds in place. Many locations over the plains will top the 100 degree mark for Friday, but should remain in the 90s by Saturday. Sunday through Wednesday... The ridge will establish itself with the position of the upper level high being centered over Kansas/Oklahoma by Sunday. This will keep the monsoonal moisture plume along with development of afternoon and evening thunderstorms more confined to the mountains with the mid level flow being more southerly rather than westerly. There could be a few storms that make it out into the adjacent plains but the majority of the plains, and especially the eastern plains should remain mostly dry through Tuesday. On Wednesday, there is some general agreement between the deterministic models of an upper level low propagating northeastward from Baja California towards the great basin, although the timing of this differs between the models. This could help influence and increase in the coverage of thunderstorms over the region depending on whether this materializes and how this low tracks. Models have been consistent in showing this feature, although it is still subject to change since it is a week out. PWAT values with ensembles have been displaying an uptick in precip over the area as well. This approaching trough will also help to cool temperatures below the seasonal average on Wednesday. -Stewey && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 314 PM MDT Wed Jul 26 2023 Thunderstorms will be possible at the terminals through early evening before activity pushes eastward. The main risk will transition from VCTS to outflow dominated winds 20 to 30 kts before winds subside during the 02-04z timeframe. Expect clearing skies with VFR conditions overnight. Thunderstorms will redevelop over the mountains around 18z and spread off into the adjacent valleys and plains during the afternoon. Erratic gusty outflow winds will be possible at all three terminals Thursday afternoon and VCTS will likely be necessary for all three terminals after 20-21z. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM MDT this evening for COZ069>071-087-088. && SHORT TERM...KT LONG TERM...STEWARD AVIATION...KT
Hazardous weather outlook, Jul 26, 11:48 AM MDT, 7 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1148 AM MDT Wed Jul 26 2023 COZ058>089-093>099-271800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1148 AM MDT Wed Jul 26 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Dangerously high temperatures are expected again today, especially across the San Luis Valley and the southern I-25 corridor. Increased chances for showers and thunderstorms are expected this afternoon and into this evening as well, with the main risks being damaging winds, hail up to 1 inch, and frequent lightning. Highest chances for damaging winds and hail will exist along and east of a Colorado Springs to Pueblo line. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Another day of shower and thunderstorm development across the mountains, mountain valleys, and portions of the plains is expected Thursday afternoon and evening. An isolated severe threat is also possible, especially for areas along and east of a Colorado Springs to Pueblo line. Thunderstorm chances continue Friday and Saturday, with an increased potential for localized flash flooding on Saturday. Daily thunderstorm chances continue over and near the mountains late in the weekend into the early part of next week. The risk of heavy rainfall and at least localized flash flooding will increase during this time. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 31/31
In the hours before
Special weather statement, Jul 26, 4:54 PM MDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
454 PM MDT Wed Jul 26 2023
COZ079-086-087-262330-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
454 PM MDT Wed Jul 26 2023
...A strong thunderstorm will impact portions of north central
Huerfano and southwestern Pueblo Counties through 530 PM MDT...
At 454 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Greenhorn Mountain, or 18 miles southeast of
Junkins Burn Scar, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3794 10493 3802 10490 3803 10463 3785 10471
TIME...MOT...LOC 2254Z 282DEG 14KT 3797 10483
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SimcoeSpecial weather statement, Jul 26, 5:16 PM MDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
516 PM MDT Wed Jul 26 2023
COZ086-262345-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
516 PM MDT Wed Jul 26 2023
...A strong thunderstorm will impact portions of northeastern Pueblo
County through 545 PM MDT...
At 516 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pueblo Depot, or near Pueblo Airport, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Northeastern Pueblo, Pueblo Airport and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3829 10459 3834 10462 3841 10461 3847 10426
3833 10420
TIME...MOT...LOC 2316Z 255DEG 22KT 3836 10442
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
SimcoeSpecial weather statement, Jul 26, 5:58 PM MDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
558 PM MDT Wed Jul 26 2023
COZ086-270030-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
558 PM MDT Wed Jul 26 2023
...A strong thunderstorm will impact portions of northeastern Pueblo
County through 630 PM MDT...
At 558 PM MDT, Doppler radar was tracking a strong thunderstorm over
Pueblo Depot, or 7 miles east of Pueblo Airport, moving east at 15
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3829 10444 3836 10445 3842 10420 3826 10419
TIME...MOT...LOC 2358Z 265DEG 12KT 3833 10437
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SimcoeSpecial weather statement, Jul 26, 6:48 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Pueblo CO
648 PM MDT Wed Jul 26 2023
COZ086-089-270115-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
648 PM MDT Wed Jul 26 2023
...A strong thunderstorm will impact portions of southwestern Crowley
and east central Pueblo Counties through 715 PM MDT...
At 648 PM MDT, Doppler radar was tracking a strong thunderstorm near
Boone, or 18 miles east of Pueblo Airport, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern
Crowley and east central Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3821 10422 3829 10424 3840 10398 3818 10390
TIME...MOT...LOC 0048Z 256DEG 15KT 3826 10416
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SimcoeSpecial weather statement, Jul 26, 7:25 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
725 PM MDT Wed Jul 26 2023
COZ093-097-270200-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
725 PM MDT Wed Jul 26 2023
...A strong thunderstorm will impact portions of southeastern Otero
and west central Bent Counties through 800 PM MDT...
At 725 PM MDT, Doppler radar was tracking a strong thunderstorm over
Timpas, or 15 miles southwest of La Junta, moving northeast at 40
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
La Junta, North La Junta and Timpas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3772 10378 3779 10384 3801 10353 3786 10333
TIME...MOT...LOC 0125Z 237DEG 35KT 3781 10373
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SimcoeSpecial weather statement, Jul 26, 7:36 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
736 PM MDT Wed Jul 26 2023
COZ089-270200-
Crowley County CO-
736 PM MDT Wed Jul 26 2023
...A strong thunderstorm will impact portions of central Crowley
County through 800 PM MDT...
At 736 PM MDT, Doppler radar was tracking a strong thunderstorm near
Crowley, or 25 miles northwest of La Junta, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ordway and Sugar City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3821 10395 3827 10396 3842 10363 3819 10355
TIME...MOT...LOC 0136Z 253DEG 22KT 3825 10388
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SimcoeThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 6:48 PM MDT | Special Weather Statement | PUB | Crowley | 27 min |
| Jul 26, 7:25 PM MDT | Special Weather Statement | PUB | Otero | 35 min |
| Jul 26, 7:36 PM MDT | Special Weather Statement | PUB | Crowley | 24 min |
| Jul 26, 8:12 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 33 min |
| Jul 27, 12:29 PM MDT | Special Weather Statement | PUB | Las Animas | 31 min |
| Jul 27, 12:52 PM MDT | Special Weather Statement | PUB | Las Animas | 23 min |
| Jul 27, 1:06 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 39 min |
| Jul 27, 1:08 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| Jul 27, 1:36 PM MDT | Special Weather Statement | PUB | Las Animas | 24 min |
| Jul 27, 1:51 PM MDT | Special Weather Statement | PUB | Las Animas | 24 min |
| Jul 27, 1:56 PM MDT | Special Weather Statement | PUB | Las Animas | 49 min |
| Jul 27, 2:46 PM MDT | Special Weather Statement | PUB | Teller | 29 min |
| Jul 27, 2:59 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Jul 27, 3:02 PM MDT | Special Weather Statement | PUB | Fremont | 28 min |
| Jul 27, 3:09 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 36 min |
| Jul 27, 3:16 PM MDT | Special Weather Statement | PUB | Teller | 29 min |
| Jul 27, 3:16 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo | 29 min |
| Jul 27, 3:32 PM MDT | Special Weather Statement | PUB | 28 min | |
| Jul 27, 3:44 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Jul 27, 4:02 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| Jul 27, 4:11 PM MDT | Special Weather Statement | PUB | Las Animas | 34 min |
| Jul 27, 4:37 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.